# SDR 052407N322CS

- Difficulty date: May 24, 2007
- Submitted: May 26, 2007
- Operation: Air carrier
- Aircraft: N322CS
- Make and model: Cessna 550
- Aircraft serial: 5501052
- Aircraft time: 4,134 hours, 2,985 cycles
- Engine: Pwa PW530A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH WHEN GEAR WAS EXTENDED, THE LT MLG DOWN ANNUNCIATION FAILED TO ILLUMINATE.  ABORTED APPROACH AND INITIATED AFM CHECKLIST PROCEDURES. COMPLIED WITH EMERGENCY EXTENSION ACTION BY BLOWING GEAR DOWN AND DECLARING EMERGENCY. AIRCRAFT LANDED WITHOUT INCIDENT. ON SITE MAINTENANCE PERSONNEL FOUND CONDITION CAUSED BY BLOWN BULB IN LT GEAR DOWN ANNUCIATOR LIGHT ASSEMBLY. REPLACED BULB, OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
